# SDR ASAA2016061317359

- Difficulty date: June 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,518 hours, 47,209 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69374112
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP IS CRACKED AT STA 277 AND STR 15R.  ACFT GROUNDED.  REMOVED AND REPLACED THE STRINGLER CLIP IAW SRM 51-40-02-0G-0.
